It's a huge sham - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 3 1 2 3 LastLast
Results 1 to 10 of 29
  1. #1
    Senior Member
    Join Date
    Jan 2012
    Posts
    447

    Default It's a huge sham

    I feel like the most gullible **** in the world right now. 11 months on fin I've gone from SLIGHTLY thinning Nw2 to VERY heavily thinning Nw2 very visibly balding and I'm shedding constantly. Treatment "results" must be a shared delusion placebo effect.

  2. #2
    Member
    Join Date
    Oct 2011
    Posts
    63

    Default

    for what it's worth i was in the same boat as you--on fin for 14 months and i was pretty much shedding that whole time--since getting off 5 months ago two things happen:my penis works again and my hair has stopped shedding. fin is not for everyone. it just isn't. that is not to say it does not work great for many (it seems to)--but not for ALL--just something to consider.

  3. #3
    Senior Member
    Join Date
    Oct 2012
    Posts
    624

    Default

    Quote Originally Posted by philippe View Post
    for what it's worth i was in the same boat as you--on fin for 14 months and i was pretty much shedding that whole time--since getting off 5 months ago two things happen:my penis works again and my hair has stopped shedding. fin is not for everyone. it just isn't. that is not to say it does not work great for many (it seems to)--but not for ALL--just something to consider.
    Agree! I was on FIN for about 11 months myself. I noticed extreme weight gain, starting of gyno, brain fog, and weak erections. All this and the ironic part is that it didn't do a damn thing for my hair but turn it almost black. Thinning still continued while on it the entire time.

    Long story short, I stopped at 11 months and prayed the side effects would disappear, as I regretted ever touching this poison. Sure enough 5 months later, the weight went down, morning woodies returned, gyno dimenished, and my slight stuttering problem on propecia went away as well.

    More importantly, my hair looks better now then while in fin. Just wasn't for me. That drug is not worth all the additional headaches and sides for couple few strands. That's just me.

  4. #4
    Senior Member
    Join Date
    Jan 2012
    Posts
    447

    Default

    I've never had ANY sexual problems off fin, it just doesn't do shit for hair. I shed enormously after starting taking it, had no more shedding but the hair never returned, but come the end of September I've done nothing BUT shed aggressively. The only option I probably have now is dut, but I won't be able to get that legally for hairloss AFAIK.

  5. #5
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Please ride through the shed; it would be unfortunate to lose this hair permanently.

    Remember, shedding is (apparently) an indication that medication is working.

  6. #6
    Senior Member
    Join Date
    Jan 2012
    Posts
    447

    Default

    ^ I've heard that and it's the sole reason I have used fin for so long. I'm doubtful though. Everyone I talk to off-forums/offline about hairloss and fin always says stuff like, anti hairloss tablets? You gullible twat! etc and ridicules me. The most common thing I hear is, if tablets that stopped baldness really existed, why are there so many bald men about?

  7. #7
    Senior Member
    Join Date
    Jan 2011
    Posts
    1,398

    Default

    just count yourself lucky, you realised now than later.

    Even if it did "work" for you, you would most likley be going through this kind of thinning (and maintenance if you had any) for the rest of your life (just take a look at the hairloss forums, they are blindly taking the drug and still experiencing random hair loss situations throuhout thier 2/5 years on it)....when you could be enjoying a decent head of hair while off it. The people who take it are fools, im not denying it can provide substantial regrowth (which is why it appears to grow/maintain hair) but theres a specific way to prolong this initial "regrowth period" with fin. Everyone can enjoy this "regrowth period" and i mean even those that didnt have results! But it has to be done via specific protocol.

    There IS a subset of people that can, appear to maintain forever (which is rare btw), those who can, have something seriously wrong with thier body.

  8. #8
    Senior Member BaldinLikeBaldwin's Avatar
    Join Date
    Apr 2012
    Posts
    224

    Default

    Quote Originally Posted by gutted View Post
    just count yourself lucky, you realised now than later.

    Even if it did "work" for you, you would most likley be going through this kind of thinning (and maintenance if you had any) for the rest of your life (just take a look at the hairloss forums, they are blindly taking the drug and still experiencing random hair loss situations throuhout thier 2/5 years on it)....when you could be enjoying a decent head of hair while off it. The people who take it are fools, im not denying it can provide substantial regrowth (which is why it appears to grow/maintain hair) but theres a specific way to prolong this initial "regrowth period" with fin. Everyone can enjoy this "regrowth period" and i mean even those that didnt have results! But it has to be done via specific protocol.

    There IS a subset of people that can, appear to maintain forever (which is rare btw), those who can, have something seriously wrong with thier body.
    glad we have professor gutted to set ut straight

  9. #9
    Senior Member
    Join Date
    Jan 2011
    Posts
    1,398

    Default

    Quote Originally Posted by BaldinLikeBaldwin View Post
    glad we have professor gutted to set ut straight
    lool

    10char

  10. #10
    Senior Member
    Join Date
    Feb 2011
    Posts
    876

    Default

    Although finasteride has somewhat worked for me, I agree with Kirby when he says that if these drugs were so effective at preventing baldness, then how come there are so many bald/balding men around. I also experience the side effects as well; that's why even though I'm on fin now, I'm very hesitant to make a lifelong commitment to the drug. And I really can't stand it when so many people say or imply that if one had side effects with fin, then it must be psychosomatic.

    And although I don't think finasteride is a sham, I will state that I believe that minoxidil is. I've yet to see minoxidil regrow any significant hair on anyone and I've heard plenty of stories where minoxidil caused people to shed hair that ultimately never came back. As I always say, most of today's treatments for hair loss are utter garbage.

Similar Threads

  1. Huge hairloss in 4 months? Pics included
    By wheresmyhairbro in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 05-05-2011, 08:34 PM
  2. Important News!German Research is making huge Progresses theres new hope for a cure
    By DonCarlos in forum Men's Hair Loss: Start Your Own Topic
    Replies: 7
    Last Post: 03-13-2011, 09:02 AM
  3. Huge difference in Propecia prices
    By ohlife in forum Hair Loss Treatments
    Replies: 0
    Last Post: 07-06-2010, 04:31 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Cenforce 100 : ED Tablet For Men
05-07-2021 04:25 AM
Last Post By david kane
Yesterday 08:43 AM
Fildena Piils | Sildenafil Citrate | Fildena.us
Yesterday 04:17 AM
Last Post By fildenaus
Yesterday 04:17 AM
We're LIVE! The Bald Truth
07-23-2021 03:18 PM
Last Post By JoeTillman
07-23-2021 03:18 PM
I see bald people...
07-19-2018 02:06 PM
Last Post By scarremorse
07-23-2021 10:02 AM
Scar Grafting with Dr Cole
06-21-2012 02:00 PM
Last Post By scarremorse
07-23-2021 08:31 AM